Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i3.50
pages 31-51

Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions

Ivan V. Sergienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Vasiliy S. Deineka
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

New problems of control of distributed systems described by boundary-value problems for an elliptic equation of the 4-th order with nonunique solutions are considered. Corresponding control problems with unique states on complete spaces are constructed. It is proved that there exist unique controls for every considered problem.


Articles with similar content:

Optimal Control of the Body Thermostressed State under the Specified Stresses
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Zonal Control Synthesis for Nonlinear Systems under Nonlinear Output Feedback
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Kamil Rajab ogly Aida-zade, Samir Zakir oglu Guliyev
On Approximation of Solutions to one Class of the Optimal Control Problems for Parabolic Equation with Unbounded Coefficients
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Svetlana A. Gorbonos
On Sufficient Solvability Conditions for One Class of Optimization Problems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vladimir E. Kapustyan, Olga P. Kogut